About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 824819, 20 pages
http://dx.doi.org/10.1155/2012/824819
Research Article

Numerical Solution of Stochastic Hyperbolic Equations

1Department of Mathematics, Fatih University, 34500 Istanbul, Turkey
2Department of Applied Mathematics and Informatics, Magtymguly Turkmen State University, Ashgabat, Turkmenistan

Received 30 March 2012; Revised 25 May 2012; Accepted 27 May 2012

Academic Editor: Valery Covachev

Copyright © 2012 Necmettin Aggez and Maral Ashyralyyewa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Necmettin Aggez and Maral Ashyralyyewa, “Numerical Solution of Stochastic Hyperbolic Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 824819, 20 pages, 2012. doi:10.1155/2012/824819